# SDR AALA20111020TUL10

- Difficulty date: September 24, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 30,473 hours, 12,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AREA OF THE AFT LAVATORY VENT PORT.  ACCOMPLISHED REPAIR PER EA B737-53-019351.
